# SDR NOCA11211

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT (2L) MID FWD LIGHT TEST SWITCH INOP.  REMOVED AND REPLACED EMERGENCY EXIT 2L MAINTENANCE TEST SWITCH (S10293) AS PER WD 33-51-13, OPS CHECK GOOD PER MM 33-51-00.
